# SDR TWAA0101504

- Difficulty date: January 21, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON STRINGER 23L, STA 1021 TO 1041, AFT CARGO COMPT.  INSTALLED NEW SECTION OF STRINGER AND 2 SPLICES PER SRM 53-02, FIG 18 SHEET 4.
